BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: Upper and Lower Bounds for Ruin Probability
Authors: Pancheva, E.
Volkovich, Z.
Morozensky, L.
Keywords: compound extremal processes
α-stable approximation
ruin probability
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 315p-326p
Abstract: In this note we discuss upper and lower bound for the ruin probability in an insurance model with very heavy-tailed claims and interarrival times.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-315-326.pdf1.17 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License